MedElevator Войти в исследования
← Поиск публикаций
Panminerva medica · 2003

Steroid myopathy in a child with juvenile rheumatoid arthritis. Case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Genel F, Arslanoglu S, Hizarcioglu M, Durmaz B, Uran N, Aktaş S

Аннотация

An 8-year-old boy who had been diagnosed as systemic-onset juvenile rheumatoid arthritis were on treatment for 8 months with methotrexate and additional steroids during activation. At the end of the 8th month when the corticosteroid dose was 12.5 mg/day, he began to suffer from numbness and weakness in his hands. Physical examination, laboratory findings and electromyography results demonstrated myopathy. Steroid myopathy was considered. Corticosteroids were tapered and stopped. At follow-up clinical findings remitted and electromyography became normal at the 4th month. We present here this case to direct attention to drug-induced myopathy besides myopathy due to primary disease in connective tissue disorders whenever myopathy exists.

Предметные рубрики MeSH